Depressing thoughts after taking azithromycin depression forum static electricity jokes

###########

I know this question was posted years ago, but I can comment as a person who took the medication and has done so, several times orlando electricity providers in the last 3years for sinus infections. Every time my experience is the same. Not including the first time I took it. The first time I was given this antibiotic, I was very ill with a sinus infection that was resistant to amoxicillan. I felt better less than 24hours after taking first dose of the azithromycin. I was pleased with lack of side effects and such relief from sinus pain and overall malaise that I had been feeling. I completed the full prescription and my sinus infection was treated. I don’t recall the weeks to follow so I can’t state how my first time gas tax deduction taking the medicine was at end. However, I started with another sinus infection approx 6months later I saw my family Dr and requested azithromycin due to its short dosing and previous experience. I recall feeling great while taking this prescription again. I was definitely experiencing an increase in drowsiness and fatigue but I think I assumed it was more so due to infection. After completing this round, my sinus infection was gone and I felt ok until aporox 5days post completion of med.i recall feeling an overall sadness and mild depression I was irritable and increased anxiety. It was the worst the first physics c electricity and magnetism formula sheet few days and as time passed I felt better. I assumed possible link but didn’t fully believe an antibiotic could have those side effects. I have had a few more prescriptions of this medication over the past 2 years. It does work great for curing my chronic sinus infections. I even noticed an improvement while taking the med, from chest congestion and stomach discomfort( I have irritable bowel syndrome)..However, I sleep past alarms and am definitely fatigued and spaced out during the gas tax by state 5 day course. I’ve noted every time I’ve taken it, the first 2 to 3days following completion of med I have energy increase, improved mental clarity, but stomach cramps and diarrhea. At 5 to 7 days post completion, I start to feel depressed, angry and it is at its worse on days 8-14. It then disappears as if I never even took the medication. At first, I would blame hormones or stress etc

but started to notice the bad effects that came with gas pain left side the good. I know nothing is perfect. Most drugs have side effects. I have not changed meds during a sinus infection due to its great effectiveness while I am taking it. I also like the ease of short term duration. .and how it clears my chronic chest congestion and stomach discomfort. What I strongly have come to dislike is the water retention while taking it. I don’t have stomach discomfort but I do eexperience constipation while taking it. Then, as stated above….as soon as med is completed the following day or 2 after electricity word search answers completing it, I experience stomach cramps and diarrhea but after being backed up. ..I find that to not be so negative. It’s the psychological effects that are the worse. I’m only posting this now because I happen to have a sinus infection again. .amoxicillan failed curing and I was given clarithromycin which caused intense anxiety, chest pain, and rapid pulse that woke me from sleep. Im in the medical field, so I don’t immediately blame a medication but elevated bp and abnormal heart rhythms proved I had to cease remaining rx.i am currently taking azithromycin and have felt very dizzy, exhausted, and this time on day 2 I’m already feeling extremely depressed. Crying at every little thing. . Any one who knows electricity 101 presentation me, knows I don’t cry a lot. This is intense and tge despair is incomprehensible. I just want to complete med and be better. I know stopping meds and not completing treatment can cause resistant strains of bacteria. I will tough through this but hopefully this will help someone else searching for similar experience as I just did. .

Hi, I am very glad I read this because I am having a similar experience. I had a sore throat and mild fever (101 F) and the doctor diagnosed pharyngitis and gave me aziwok 500 mg, three pills. He probably gave me this because I told him I had to travel so I needed to clear up my sore throat and fever. It was a mistake in hindsight. Should have hp gas kushaiguda phone number lived with the sore throat, it wasn’t that bad compared to this. I finished my medication a week ago exactly. At first I had electricity production in the us extreme exhaustion and got dehydrated. Was really dizzy and felt like I was going to pass out. Then I slept and slept peacefully for hours and all my muscles felt relaxed and loose. It felt good except I couldn’t do much except rest and eat and drink plenty of water and juice. But since last two days I’ve been experiencing irregular heartbeat, my diaphragm and chest area feel tight, I feel disoriented and have gaps in time. Today I felt inexplicable sadness and had thoughts about dying and my family not caring. I felt as though something was seriously wrong with me even though there is no concrete reason to believe this. I upset my sister by saying all these things. Now Im having trouble sleeping and its 3:15 am. I just hope these symptoms subside in the next few days.

Update gas vs electric heat 2: It is now a full month after I stopped taking the antibiotic. Symptoms have improved considerably. I have returned to work and can drive. My mom is visiting me to take care of me and I appreciate her support. The rest of my family has also been very supportive. I have been to my GP, blood work is all clear. ENT exam is all clear. Current symptoms are low-level anxiety felt as disturbance in stomach, feeling low and getting out of breath gas gangrene climbing stairs or talking on the phone for a long time. Yoga, rest, breathing and stress reduction have helped. Seeing a psychotherapist has also helped a lot. The most bothersome symptom right now is that when I look at a compute and try to concentrate on work, the pressure in my head and below the jaw rises and causes eye floaters and cause my eyes to want to go out of focus. It hampers my ability to be productive at work. At this point, I would say that the antibiotics were a complicating factor in an anxiety problem I had anyway. But the antibiotics made it a LOT Worse, they add a lot of stress to your system so when you take them, please electricity questions grade 6 evaluate your current condition.

on April 10th 2017 my twenty-year-old son began taking azithromycin for an upper respiratory infection. Within 4 hours of his first dose he reported to his father. He didn’t feel right and it was kicking his ass. His dad asked the questions are you itching do you have hives do you have diarrhea Etc worried about an allergic reaction. Myra Son gas mask bong review reported back #no I just don’t feel right# on day 2 of taking this death drug he reported again to my boyfriend via Facebook Messenger that he wasn’t feeling right and something was wrong so he asked again or do you have diarrhea what kind of symptoms are you having? He couldn’t describe exactly what he was feeling he just said he didn’t feel right and something was wrong. We just told electricity physics formulas him to get some rest we knew he had an upper respiratory infection take a hot shower put some Vicks on and try to rest and drink lots of water. The next day he committed suicide. Anyone that knew my son knew this was completely out of character for him as he was the happiest person and most motivated person anyone would want to meet. He was up for a promotion at work had just bought a new truck and had his budget made out till the end of May with money left over out of each paycheck. After going through his phone computer records everything we can find there was nothing out of place everything was going along great. I saw him the weekend before this took place and he seemed perfectly normal to me a little run down from electricity in indian villages being sick for the past two months as he hated going to doctors and taking drugs for obvious reasons. Do not take this drug it might make you kill yourself!